C:::2::: piecewise cubic quasi-interpolants on a 6-direction mesh

Oleg Davydov, Paul Sablonnière. C:::2::: piecewise cubic quasi-interpolants on a 6-direction mesh. Journal of Approximation Theory, 162(3):528-544, 2010. [doi]

@article{DavydovS10,
  title = {C:::2::: piecewise cubic quasi-interpolants on a 6-direction mesh},
  author = {Oleg Davydov and Paul Sablonnière},
  year = {2010},
  doi = {10.1016/j.jat.2009.09.006},
  url = {http://dx.doi.org/10.1016/j.jat.2009.09.006},
  tags = {C++},
  researchr = {https://researchr.org/publication/DavydovS10},
  cites = {0},
  citedby = {0},
  journal = {Journal of Approximation Theory},
  volume = {162},
  number = {3},
  pages = {528-544},
}